Stability analysis of a general family of nonlinear positive discrete time-delay systems

Nam, P. T., Phat, V. N., Pathirana, P. N. and Trinh, H. 2016, Stability analysis of a general family of nonlinear positive discrete time-delay systems, International journal of control, vol. 89, no. 7, pp. 1303-1315, doi: 10.1080/00207179.2015.1128562.

Attached Files
Name Description MIMEType Size Downloads

Title Stability analysis of a general family of nonlinear positive discrete time-delay systems
Author(s) Nam, P. T.
Phat, V. N.
Pathirana, P. N.ORCID iD for Pathirana, P. N. orcid.org/0000-0001-8014-7798
Trinh, H.ORCID iD for Trinh, H. orcid.org/0000-0003-3438-9969
Journal name International journal of control
Volume number 89
Issue number 7
Start page 1303
End page 1315
Total pages 13
Publisher Taylor and Francis
Place of publication London, Eng.
Publication date 2016-02
ISSN 0020-7179
1366-5820
Keyword(s) Science & Technology
Technology
Automation & Control Systems
Nonlinear positive systems
bounded time-varying delays
Hadamard product
stability analysis
comparison method
EXPONENTIAL STABILITY
DIFFERENCE-EQUATIONS
CRITERIA
Summary In this paper, we propose a new approach to analyse the stability of a general family of nonlinear positive discrete time-delay systems. First, we introduce a new class of nonlinear positive discrete time-delay systems, which generalises some existing discrete time-delay systems. Second, through a new technique that relies on the comparison and mathematical induction method, we establish explicit criteria for stability and instability of the systems. Three numerical examples are given to illustrate the feasibility of the obtained results.
Language eng
DOI 10.1080/00207179.2015.1128562
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Grant ID DP130101532
Copyright notice ©2016, Taylor & Francis
Persistent URL http://hdl.handle.net/10536/DRO/DU:30084152

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in TR Web of Science
Scopus Citation Count Cited 12 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 411 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 10 Jun 2016, 15:03:17 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.